×

zbMATH — the first resource for mathematics

Über einige Extremalprobleme bei konformer Abbildung eines Kreisringes. (German) Zbl 0108.07601

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Duren, P. L., andM. Schiffer A variational method for functions schlicht in an annulus. Archive for Rational Mech. and Analysis9, 260-272 (1962). · Zbl 0101.29705
[2] Gaier, D.: Untersuchungen zur Durchführung der konformen Abbildung mehrfach zusammenhängender Gebiete. Archive for Rational Mech. and Analysis3, 149-178 (1959). · Zbl 0088.28702
[3] ?, andF. Huckemann: Extremal problems for functions schlicht in an annulus. Archive for Rational Mech. and Analysis9, 415-421 (1962).
[4] Grötzsch, H. Über einige Extremalprobleme der konformen Abbildung. Leipziger Berichte80, 367-376 (1928). · JFM 54.0378.01
[5] ?: Über Verzerrung bei schlichter konformer Abbildung mehrfach zusammenhängender schlichter Bereiche. II. Leipziger Berichte,81, 217-221 (1929).
[6] Jenkins, J. A.: Univalent functions and conformal mapping. Ergebnisse der Math., N.F.18. Berlin-Göttingen-Heidelberg 1958. · Zbl 0083.29606
[7] Schiffer, M. A method of variation within the family of simple functions. Proc. London Math. Soc.44, 432-449 (1938). · Zbl 0019.22201
[8] Teichmüller, O.: Untersuchungen über konforme und quasikonforme Abbildung. Deutsche Math.3, 621-678 (1938). · Zbl 0020.23801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.